# SDR USAA2014042500004

- Difficulty date: April 25, 2014
- Submitted: April 25, 2014
- Operation: Air carrier
- Aircraft: N547UW
- Make and model: Airbus A321-231
- Aircraft serial: 4893
- Aircraft time: 9,641 hours, 3,326 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 9N534640140
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RON VISIT LARGE SPONGY AREA ON FLOOR PANEL BETWEEN FRAME 53 TO FRAME 56, STRINGER 38L TO STRINGER 38R & BETWEEN Y 10 TO -Y 10.  REPLACED FLOOR PANEL IAW AMM 53-42-14-000-001-A.
